# SDR ASAA2013062295246

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 25,138 hours, 7,698 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE EGTHDM CONTINUES TO SHOW GREATER THAN EXPECTED DATA SCATTER WITH AN INCREASE IN DELTA EGT.  ACFT GROUNDED. INSPECTED ALL EGT PROBES IAW 77-21-01, TABLE C.  FOUND PROBE S4 OUT OF LIMITS.  REMOVED AND INSTALLED NEW S4 PROBE REF 77-21-01. RECHECKED T49.5 READINGS AND ALL READINGS ARE WITHIN LIMITS.
